Uniformities for the convergence in law and in probability

S. T. Rachev, L. Rüschendorf, A. Schief

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The convergence δ(Xn, Yn)→0 is investigated and characterized for probability metrics δ which metrize convergence in distribution or in probability. Some related metrics are also considered.

Original languageEnglish
Pages (from-to)33-44
Number of pages12
JournalJournal of Theoretical Probability
Volume5
Issue number1
DOIs
StatePublished - Jan 1992

Keywords

  • Ky-Fan-type metric
  • Prohorov type metric
  • almost sure representation
  • uniformities

Fingerprint Dive into the research topics of 'Uniformities for the convergence in law and in probability'. Together they form a unique fingerprint.

Cite this